# SDR SWAA2022020835545

- Difficulty date: February 16, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8614L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H FLOOR TO SIDEWALL SUPPORT ANGLE HAS CORROSION IN MULTIPLE PLACES AT STA.727W+10 TO 767 / REMOVED CORROSION IN AN AREA OF 1.3'W X 1'L X .018'D ORIGINAL THICKNESS WAS .040 MAX ALLOWABLE REMOVAL IS .004' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED R/H 'Z' CHANNEL FROM STA 727-767 IAW SRM 51-40-02-0G-0 FABRICATED NEW 'Z' CHANNEL AND SPLICE PLATE IAW SRM 53-00-53-2R-5 REPAIR 5 USING BAC1496-377 7075T62 LOT# 5063847-3 LOCATED & DRILLED IAW SRM 51-40-05-0G-0 INSTALLED NEW REPAIR SPLICE AND 'Z' CHANNEL IAW DRG# 146A7500 AND SRM 51-40-02-0G-0 SPLICE LOCATED AT STA 727F-727G RBL21 80644U 19FEB18
